# SDR FDEA201806181525

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16181
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT ASSY I/B LOWER SURFACE FOUND WITH CHAFED MARK AT STA XIS 247 TO STA XIS 253. REPAIR CARRIED OUT ON LT WING NR 2 SLAT ASSY I/B LOWER EDGE SURFACE AT STA XIS 247 TO STA XIS 253 AS PER EA 1-5750-T0340634 P1, TITLE: WINGS-FLIGHT SURFACES LT WING NR 2 SLAT ASSY CHAFE DAMAGE FOUND ON OUTER SKIN, INNER SURFACE BETWEEN STA XIS 247.028 AND STA XIS 253.212. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
